MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of discrepant results for 1 patient tested for na electrode (na) on a cobas 6000 c (501) module.The initial result was 177 mmol/l.The repeat result was 143 mmol/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Additional Manufacturer Narrative
A review of calibration data showed failing calibrations.The customer noted they were having issues with quality control recovery at the time of the event.Upon review of the alarm trace, calibration errors occurred on (b)(6) 2024.Abnormal probe aspiration errors were also observed.The abnormal aspiration errors are indicators of possible poor sample quality.The field service engineer found the cell rinse overfilling.The cell rinse was adjusted and precision studies were performed.The investigation determined the service actions resolved the issue.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20031350
Report Number1823260-2024-02435
Device Sequence Number16899999
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale